PHH Harmonic Submersions are Stable
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 3, pp. 1081-1088
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We prove that PHH harmonic submersions are (weakly) stable.
@article{BUMI_2007_8_10B_3_a41,
author = {Aprodu, Monica Alice},
title = {PHH {Harmonic} {Submersions} are {Stable}},
journal = {Bollettino della Unione matematica italiana},
pages = {1081--1088},
year = {2007},
volume = {Ser. 8, 10B},
number = {3},
zbl = {1188.53073},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a41/}
}
Aprodu, Monica Alice. PHH Harmonic Submersions are Stable. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 3, pp. 1081-1088. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a41/